I wake up in the night sweating- pajamas wet and hair wet. This started after I started taking Percocet. My dosage is 2 tablets every 4 hours except when I am sleeping.
6 Jul 2010
Yes, it can be one of the side effects. If you are taking it every 4 hours, your missing a dose or 2 during the night. This could bring on minor withdrawal symptoms that include sweats, chills, etc. Depending on your dose, how long you've been taking them, maybe discuss with your doctor about an extended release version of oxycodone.
Good luck to you,
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This sweating includes night sweats so bad that I have to change pajamas 4 times per night. During the day, these episodes are so severe, that after ...
6 answers • 25 Feb 2010
My husband is taking nuerotin for nueropathic pain,Has anybody noticed increased sweating in the he?
Also restless at night with tossing and turning and not aware of it.I have also noticed hands twitching and tremors at night.He is not sleeping good ...
2 answers • 14 Jul 2010
... weeks clean. We both take 1/4 suboxone in the morning and 1/4 at night, sometimes only once a day, but the withdrawals are terrible. I am ...
3 answers • 21 Jan 2011
lately i have been having trouble health wise with sweating bad at night time dizzyness when i lay down and stomach cramps and having to stick ...
1 answer • 30 Jul 2011
21 year old female 5.7 160 sweating started.a month or two ago. Not really hot but sweating through cloths during day and night followed by cold.my ...
0 answers • 1 day 11 hours ago